# SDR AALA20111216AFW03

- Difficulty date: December 13, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 95,311 hours, 18,031 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102336
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE STATION 566 BETWEEN STRINGERS 35 AND 36 RIGHT CORRODED.  REPLACED SHEAR TIE PER SRM 51-10-02.
